# SDR FDEA201005221610

- Difficulty date: May 22, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA7321505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA815 X=8.5 IN CABIN.  SEAT TRACK FOUND CRACKED. CABIN - LT STA 815 X= 8.5 SEAT TRACK CARRIED OUT REPAIR IAW SRM 53-70-00, FIG I , VOL. I REV. 96.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV. 110.
